# SDR HALA2016010600004

- Difficulty date: January 6, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 17,261 hours, 2,642 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE LOOP A FAULT.  RESET CIRCUIT BREAKER ON 742VU.  ACCOMP 26-12-00-710-812-A. RAN ENGINE NR 2 BY FLT CREW.  NO MSG OR FAULTS.  ACFT OK FOR SERVICE
